Data deposited at Dryad: doi:10.5061/dryad.8kr0m
Variation in costs of parasite resistance among natural host populations
Article first published online: 1 OCT 2013
© 2013 The Authors. Journal of Evolutionary Biology © 2013 European Society For Evolutionary Biology
Journal of Evolutionary Biology
Volume 26, Issue 11, pages 2479–2486, November 2013
How to Cite
Auld, S. K. J. R., Penczykowski, R. M., Housley Ochs, J., Grippi, D. C., Hall, S. R. and Duffy, M. A. (2013), Variation in costs of parasite resistance among natural host populations. Journal of Evolutionary Biology, 26: 2479–2486. doi: 10.1111/jeb.12243
- Issue published online: 17 OCT 2013
- Article first published online: 1 OCT 2013
- Manuscript Revised: 9 AUG 2013
- Manuscript Accepted: 9 AUG 2013
- Manuscript Received: 19 JUN 2013
- National Science Foundation. Grant Numbers: DEB-0841679, DEB-0841817
- Georgia Institute of Technology
- NSF Graduate Research Fellowship
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!